# SDR CALA2010061000267

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69489856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SURROUND STRUCTURE HAS CRACK ON STR 11 SUPPORT AT STA 360.  REMOVED AND REPLACED SUPPORT ANGLE AT STR 11L STA 360 REF ECRA 5311-01496.
